Aa
A
A
A
Close
Autonomic Dysfunction Community
1.52k Members
512694 tn?1216161406

If anyone can help or have input

I have a very detailed medical history that I am going to try and make it simple. About 7 years ago at age 21 I was diagnosed with hypertension. Shortly after that came a fast heart rate(ectopic atrial tachycardia) had 5 heart caths. Nuked my sinus node and now have SSS with pacemaker implant. Last year, I had problems with nausea and vomiting. Was told I had Gastroparesis with total gut dismotility.I had a gastic pacermaker planted 8/07. Ive had multiple problems with falling asleep at the wheel, heat intolerance, mild sudomotor abnormalities,UTI's, anemia,hypothyroid, and severe pain in my legs along with weakness. My most concern is the numbness and tingling I get in my legs and in my hands.  I live in orlando florida and I went to the Mayo clinic and he kinda threw me on the back burner saying I had Cholinergic Neuropathy and didn't want to fingure out what caused it or couldn't tell me anything. He told me that and let me go and told me I'm stuck taking 18 medications the rest of my life. I need someones help.. Anyones. If anyone has any insight please let me know. Oh yeah and my blood pressure is never good without florinef and toporol xl. Thanks everyone.
6 Responses
499148 tn?1211438316
Is your blood pressure high or low now?
512694 tn?1216161406
It is normal now. But if I stop the florinef it gets low. Sometimes it gets to high thats why I take the Toporol.
492869 tn?1285018933
You are certainly dealing with a lot of symptoms, I'm very sorry to hear about this.  Have you had your electrolyte levels checked?  I know that electrolyte abnormalities can cause many issues.

Since you are taking so many different medications, you may want to research
some of the interactions/side effects.  It's certainly possible that some of these drugs are doing more harm than good.  Be sure to check with your doctor before making any treatment changes though.

I would definitely recommend visiting another specialist.  Hopefully the next doctor you visit will be more helpful in treating your condition.  If you continue to have trouble with conventional specialists, I would suggest seeking a specialist at a teaching hospital.  Have you tried Shands?
512694 tn?1216161406
I know without alot of these drugs I wouldn't be doing as good as I am. Which isn't that great.I'm sure some of these medications are interacting with each other. I know they are keeping me going. So which ones to stop is the question in question. I've had 1 neurologist in town and 1 at the mayo clinic. I went to shands years ago for 3 heart caths. for EPS stuidies with ablations. You would think the mayo clinic would have wanted to figure this thing out. I don't think he even knew what was going on. He kinda ran some test and with everything turning up normal. He kinda just named it and sent me on my way. I am willing to travel where ever to figure this thing out. I'm not giving up and I hope that one day I will have a answer. Thanks for your reply any help is some help.
492869 tn?1285018933
I'm sorry if Shands hasn't been of much help to you.  You may want to try searching for a specialist online.  If you email your symptoms to a couple of specialists, you may be able to find one who is interested in taking your case.  It can be very difficult to find a doctor who is willing to listen, and research your condition.

I'm sorry I can't be of more help, and I wish for you the best.
512694 tn?1216161406
Thanks for the reply back. I will keep searching until I hope one day to find the answer. You are also right aobut finding a doctor that will listen. I have good dr's but none that want to find out why all this has happened. I thank you so much for all the info you have given me. Thanks again
Have an Answer?
Top Arrhythmias Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Salt in food can hurt your heart.
Get answers to your top questions about this common — but scary — symptom
How to know when chest pain may be a sign of something else
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.